# SDR CALA0400505

- Difficulty date: May 25, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN STA 168.7 AND 200, 14 INCHES INSIDE FORWARD SERVICE DOOR.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-0.
